MathSciNet Relay Station
MathSciNet bibliographic data
MR2772605 (2012b:57049) 57R56 (18D05 53D50)
Bartlett, Bruce The geometry of unitary 2-representations of finite groups and their 2-characters. Appl. Categ. Structures 19 (2011), no. 1, 175–232.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement